Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A modified initial condition for Cauchy's existence theorem


Author: J. Pendleton Brewster
Journal: Proc. Amer. Math. Soc. 4 (1953), 296-302
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054813-X
MathSciNet review: 0054813
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Osgood, Lehrbuch der Funktionentheorie, vol. 2, part 1, Leipzig, 1929.
  • [2] Joseph Miller Thomas, Orderly differential systems, Duke Math. J. 7 (1940), 249–290. MR 0003323

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054813-X
Article copyright: © Copyright 1953 American Mathematical Society